# SDR ASOA05542

- Difficulty date: June 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4408 - DURING A GROUND INSPECTION IN ATL, FIVE SECTIONS OF EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  UPON INSPECTION MAINTENANCE FOUND ONE SECTION OF EMERGENCY FLOOR LIGHTS SHORTED OUT CAUSING ALL FIVE SECTIONS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SHORTED OUT EMERGENCY FLOOR  LIGHT STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
